Alert archive / Pennsylvania / Wind Advisories in 2006

Wind Advisory 5, NWS Pittsburgh, PA

March 9, 200612 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia

NWS Pittsburgh, PA issued this wind advisory at Mar 9, 2006, 10:50 PM EST for 12 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia. It took effect at Mar 10, 2006, 1:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2006, 10:50 PM EST (03:50 UTC)
In effect from
Mar 10, 2006, 1:00 AM EST
Expired
Mar 10, 2006, 11:00 AM EST
In force
10 hr
Issued by
NWS Pittsburgh, PA
All 29 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 3.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2006-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2006-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1608 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
395 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPBZ 100350
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 PM EST THU MAR 9 2006

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-101200-
/O.NEW.KPBZ.WI.Y.0005.060310T0600Z-060310T1800Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
1050 PM EST THU MAR 9 2006

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST FRIDAY. 

A STRONG AREA OF LOW PRESSURE WILL PUSH A COLD FRONT ACROSS THE
REGION OVERNIGHT BRINGING STRONG GUSTY WINDS. SUSTAINED WINDS OVER
30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ALONG AND BEHIND THE
FRONT...CONTINUING INTO THE FIRST HAL OF FRIDAY. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS71 KPBZ 100815
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 AM EST FRI MAR 10 2006

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-101615-
/O.CON.KPBZ.WI.Y.0005.000000T0000Z-060310T1800Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
315 AM EST FRI MAR 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE GREAT LAKES WILL
BRING STRONG GUSTY WINDS THIS MORNING INTO EARLY AFTERNOON. SUSTAINED
WINDS OVER 30 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KPBZ 101600
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1100 AM EST FRI MAR 10 2006

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-101700-
/O.CAN.KPBZ.WI.Y.0005.000000T0000Z-060310T1800Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
1100 AM EST FRI MAR 10 2006

...WIND ADVISORY IS CANCELLED...

ALTHOUGH WINDY CONDITIONS WILL CONTINUE TODAY...STRONG GUSTS ABOVE
40 MPH ARE NO LONGER EXPECTED. HENCE...THE NATIONAL WEATHER
SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY.

EXPECT WINDS OF 20 TO 25 MPH...WITH GUSTS TO NEAR 35 MPH POSSIBLE
EARLY IN THE AFTERNOON. CONDITIONS WILL CONTINUE TO IMPROVE
THROUGH THE DAY.

$$

15

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Mar 9, 3:08 PM EST, 7 hours 42 minutes earlier.

Area forecast discussion, Mar 9, 3:08 PM EST, 7 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
308 PM EST THU MAR 9 2006

.SHORT TERM (TONIGHT THROUGH FRIDAY)...
CONSIDERING RECENT RADAR DATA IN CONJUNCTION WITH RECENT NAM AND GFS
MODEL RUNS, EXPECT AT MOST ISOLATED RAIN SHOWERS ACROSS THE UPPER
OHIO VALLEY UNTIL THE COLD FRONTAL PASSAGE LATE TONIGHT. WITH THAT
FRONTAL PASSAGE, EXPECT A BAND OF NUMEROUS RAIN SHOWERS AND
SCATTERED THUNDERSTORMS, CONSIDERING MARGINAL INSTABILITY SHOWN IN
RECENT NAM FORECAST SOUNDINGS. AFTER THAT, MAINLY DRY CONDITIONS FOR
DAYTIME FRIDAY AND PERHAPS CLOUD BREAKS.

WIND APPEARS TO BE THE MAIN CONCERN FOR THIS PERIOD, AS 5KFT WINDS
CAN BE 70KTS. USING MOMENTUM TRANSFER ALGORITHMS IN CONJUNCTION WITH
THE MOIST ADIABATIC LOW LEVEL LAPSE RATES, GENERATES SURFACE WIND
GUSTS ON THE ORDER OF 40-45 MPH IN THE FRONTAL SHOWER ZONE AND FOR
UP TO ABOUT 4 HOURS IN ITS WAKE. THE FASTEST WINDS APPEAR HEADED FOR
THE EASTERN GREAT LAKES AREA, WHERE THE LOW PRESSURE CENTER WILL BE
TRACKING, OFFERING GREATER SURFACE PRESSURE CHANGES (ABOUT 6 MB) AND
HENCE MORE DOWNWARD MOMENTUM TRANSFER. HAVE ISSUED SPS TO
HIGHLIGHT THIS THREAT.
&&
.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...
RIDGING FRIDAY NIGHT INTO EARLY SATURDAY BEFORE OVERRUNNING BRINGS
SHOWERS BACK IN. MAY BE A RELATIVE LULL IN THE PRECIP POPS AS
WARM FRONT MOVES NORTH SATURDAY NIGHT BEFORE NEXT FRONT
APPROACHES SUNDAY. ANOTHER RELATIVE MIN IN POPS MONDAY BEFORE NEXT
STRONGER FRONT APPROACHES MONDAY NIGHT. COOLING TREND FROM
TUESDAY ON AS UPPER TROF REESTABLISHES OVER THE EASTERN THIRD OF
THE U.S.
&&
.AVIATION...
BASED ON RECENT RADAR DATA, NAM AND GFS MODEL RUNS, INCLUDING NAM
FORECAST SOUNDINGS, EXPECT WINDS TO BE MAIN CONCERN THROUGH 00Z
SATURDAY. WITH ONLY ISOLATED SHOWERS EXPECTED PRIOR TO COLD FRONTAL
PASSAGE 06Z-10Z TIMEFRAME, HAVE FORECASTED UNRESTRICTED VISIBILITIES
(P6SM) AND STRATOCUMULUS CEILINGS (OVC050). WINDS GUSTS CAN PEAK
AT 25-30KTS.

DURING COLD FRONTAL PASSAGE, THERE CAN BE SCATTERED THUNDERSTORMS
EMBEDDED WITH THE NUMEROUS SHOWERS, SO HAVE FORECASTED FLIGHT
CONDITIONS AS 3SM -SHRA OVC020CB. FROM THE TIME OF COLD FRONTAL
PASSAGE UNTIL AT ABOUT 4 HOURS AFTERWARDS, WIND GUSTS CAN PEAK
35-40KTS. DURING FRIDAY AFTERNOON, THERE CAN STILL BE GUSTS OF 30
KTS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Mar 9, 4:59 AM EST, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
459 AM EST THU MAR 9 2006

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-101000-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
459 AM EST THU MAR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A FRONT MOVING ACROSS THE REGION WILL BRING WIND GUSTS FROM 35 TO
40 MPH MAINLY AFTER MIDNIGHT TONIGHT. THERE IS THE POSSIBILITY OF
EVEN STRONGER WINDS WHICH COULD REQUIRE A WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS WILL CONTINUE BEHIND A FRONT ESPECIALLY FRIDAY
MORNING. WIND GUSTS UP TO 40 MPH ARE EXPECTED. IT IS POSSIBLE
WINDS WILL BE EVEN STRONGER THAN CURRENTLY FORECAST AND A WIND
ADVISORY WOULD BE NEEDED.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Mar 9, 8:42 PM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
842 PM EST THU MAR 9 2006

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-101000-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
842 PM EST THU MAR 9 2006

...GUSTY WINDS LATE TONIGHT AND FRIDAY...

A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE NORTHWARD ACROSS
OHIO TONIGHT. AS THIS STORM INTENSIFIES...WINDS WILL INCREASE.
WIND GUSTS TO AROUND 35 MPH ARE POSSIBLE LATE TONIGHT AND TO
AROUND 45 MPH FRIDAY MORNING. THIS MAY BE ENOUGH TO CAUSE MINOR
PROPERTY DAMAGE AND POWER INTERRUPTIONS. SUDDEN WIND GUSTS CAN
ALSO AFFECT THE STEERING OF HIGH PROFILE VEHICLES. THE STRONGEST
GUSTS ARE EXPECTED ACROSS NORTHWESTERN PENNSYLVANIA AND OVER THE
HIGHER ELEVATIONS OF SOUTHWESTERN PENNSYLVANIA...NORTHERN WEST
VIRGINIA AND WESTERN MARYLAND.

TAKE PROTECTIVE ACTION AS NEEDED AND LISTEN FOR UPDATES ON THESE
GUSTY WINDS FROM THE NATIONAL WEATHER SERVICE.

Nearby

Wind Advisories in Pennsylvania, 2006Wind Advisories in Ohio, 2006Wind Advisories in West Virginia, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.